Publication
Title
Musical twofoldness
Author
Abstract
Language
English
Source (journal)
The monist : an international quarterly journal of general philosophical inquiry. - Chicago, Ill.
Publication
Chicago, Ill. : 2012
ISSN
0026-9662
Volume/pages
95(2012), p. 607-624
ISI
000209154400004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.04.2013
Last edited 12.12.2018
To cite this reference